THIS FAT OLD LADY’S WTF WEDNESDAY – IF IT’S NOT ONE END, IT’S THE OTHER

So I started this week bemoaning the allergy attack that had snot running down my face.

No sooner does that ease up, but then my digestive system says, “What about me?  I want some attention! LOTS of attention.”

So basically two days spent non-stop on the crapper later, constant threatening noises emenating from my abdomen, and living in total abject terror of farting, and it’s finally clearing up (at least I MOST sincerely hope it is over). 

I had severe diarrhea.  I know it was severe because I read the definition on my HMO’s website.  (For inquiring minds severe diarrhea is more than 10 trips to the bathroom in a day.)

No, I didn’t eat anything weird.

No, I didn’t have a fever or any other symptom that might suggest I was actually ill (other than a butthole that would not shut down despite my very fervent pleas and doses of Equalactin which usually works wonders). 

Needless to say, it has been a thoroughly unpleasant week so far.

Just hoping that all my orifices just take the weekend off and leave me the fuck alone.

3 thoughts on “THIS FAT OLD LADY’S WTF WEDNESDAY – IF IT’S NOT ONE END, IT’S THE OTHER

  1. Oh, dear — hang in there, kiddo! I DO feel your pain – have been on steroids to reduce the post-knee
    replacement swelling-made my right leg look like a porch column at Tara – & they did fearsome things to my
    innards. Let’s just say it’sbeen better not to leave the house…

    This WILL go away & all will be well for you again – really. Meanwhile, just remember that you are NOT alone
    in your misery & that others commiserate & look forward to a brighter, bathroom-free weekend!

  2. I am so sorry that you are experiencing the same type of trouble – but at least I get to do it without the cut up knee. (Also, I love steroids, they give me so much energy.) Hope the Gone With the Wind leg calms down soon; and if I must be in misery – at least I have great company (and you know misery LOVES company).

  3. You’re too kind!

    The steroids DO give me that energizer bunny thing, but it’s so hard to move around that they’re almost
    wasted on me. I have to REALLY think about how badly I want that glass of water: if it means getting up &
    walking that whole 10 feet to GET the water, well…it can wait. Sent an email to the doc earlier to ask for
    further suggestions – we’ll see what he says tomorrow.

    Feel better & soon there won’t be enough misery left to want company. Just want the leg to fit into a pair of
    jeans without feeling like it’s going to shred the seams.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s